# SDR DALA2023090807351

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,582 hours, 20,763 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 -MISC/DE- DUE TO LT HYD QTY DECREASE DURING FLIGHT. C/W QRH AND LANDED AND TAXIED IN NORMALLY. CORRECTIVE ACTION: LOCATED LEAK IN LT PYLON. REPLACED PACKING AND DPI OF THE LT EDP FILTER MODULE. CHECKED AND REPLACED FILTERS. FLUSHED AND SERVICED HYD SYS. (4599932)
